# SDR DALA2016120609591

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON RT FLAP AFT MOVEABLE VANE UPPER SURFACE OUTBOARD EDGE NEAR TO STA XRS 111. RT MOVEABLE VANE WAS REPAIRED PER SRM 57-53-01 REPAIR 1. PARAGRAPH 4.
